# SDR COMA0260125

- Difficulty date: February 26, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N819CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7415
- Aircraft time: 3,434 hours, 3,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5202 SMOKE COMING FROM A/C VENTS AFTER T/O.COULD NOT DUPLICATED - INSPECTED A/C PACKS FOR OIL LEAKS - GROUND RAN ACFT AT HIGHT POWER - NO DEFECTS NOTED.
